# SDR AALA202509297786

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 29,601 hours, 11,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE2400006
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LH AFT (L4) DOOR ACCUMULATOR LOW PRESSURE - REQUIRES SERVICING. MAINTENANCE CHARGED BOTTLE TO CORRECT PRESSURE IAW AMM 52-10-00-614-001.
